# SDR BAQA089523

- Difficulty date: September 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 175 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45043006
- Part serial: 1273
- Condition: Inoperative
- Location: Master
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT START ON BATTERY POWER.  BOX WILL NOT TEST.  REPLACED WITH SERVICEABLE UNIT.
